# SDR DALA13020920981

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 58,279 hours, 43,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MX SERVICE CHECK, THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 16D WAS FOUND TO BE INOPERATIVE.  THE SEAT CONNECTOR WAS FOUND TO BE LOOSE AND WAS SECURED.  SYS CHECKED NORMAL.
